top of page

🙏🏻 About Last Night........ 😴

Well...... Although I had a much better afternoon yesterday, my night was very difficult. Right around 7 pm, my body started to tighten up. This is becoming pretty normal now as it happens most nights before my I take my last dose of meds. This period of time is know as the "Off" time for obvious reasons. Right before my body becomes rigid, it's almost like I feel a slight tingling sensation in my head. When the tingling starts, I am learning that I need to react much quicker than I have been, in order to minimize symptoms. Often times, I get so wrapped up in whatever I am doing at that moment. Because I am otherwise involved in something, I am slow to do anything about it, even when I feel it coming on. Clearly, I am getting a physical sign right before the tightening begins.


As previously mentioned, Aleve pm helps me to fall and then stay asleep at night. I have found that it also helps to stop my hand tremors and that adrenaline surge feeling in the evening. The key is for me to take it as soon as I feel my head tingling. If I wait longer to take Aleve, the symptoms rage. Alive eventually kicks in, butI feel extremely restless and uncomfortable until it does. Because I am trying to stop taking Aleve on a nightly basis, I ran out of capsules. So....... The symptoms started and escalated quickly. No matter what I tried to do, nothing was working to calm my body. Around 10 pm, I was still uber uncomfortable, so I got up and ate something (I never normally eat this late). I took 2 regular Aleve and I finally fell asleep around midnight. So basically, I had these horrible symptoms for four and a half hours. I have to be honest when I say that I am going to talk to my Dr. about Aleve pm one more time. It seems to be working like a charm. My PD Dr. doesn't seem to have a problem with me using Aleve. It is definitely worth discussing with him one more time.




6 views0 comments

Recent Posts

See All

Comments


bottom of page